Volume 16, issue 2 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
DAHA and iterated torus knots

Ivan Cherednik and Ivan Danilenko

Algebraic & Geometric Topology 16 (2016) 843–898
Bibliography
1 M Aganagic, S Shakirov, Knot homology from refined Chern–Simons theory, preprint (2011) arXiv:1105.5117v1
2 A Anokhina, A Mironov, A Morozov, A Morozov, Colored HOMFLY polynomials as multiple sums over paths or standard Young tableaux, Adv. High Energy Phys. (2013) MR3127275
3 A Anokhina, A Morozov, Cabling procedure for the colored HOMFLY polynomials, preprint (2014) arXiv:1307.2216
4 A Beauville, Counting rational curves on K3 surfaces, Duke Math. J. 97 (1999) 99 MR1682284
5 Y Berest, P Samuelson, Double affine Hecke algebras and generalized Jones polynomials, preprint (2014) arXiv:1402.6032
6 F Bergeron, A Garsia, E Leven, G Xin, Some remarkable new plethystic operators in the theory of Macdonald polynomials, preprint (2014) arXiv:1405.0316
7 N Bourbaki, Groupes et algèbres de Lie, 46, 1337, Hermann (1968) MR0240238
8 I V Cherednik, Elliptic curves and matrix soliton differential equations, from: "Algebra, Topology, Geometry" (editor R V Gamkrelidze), Itogi Nauki i Tekhniki 22, Akad. Nauk SSSR (1984) 205 MR778566
9 I Cherednik, Macdonald’s evaluation conjectures and difference Fourier transform, Invent. Math. 122 (1995) 119 MR1354956
10 I Cherednik, Double affine Hecke algebras, 319, Cambridge Univ. Press (2005) MR2133033
11 I Cherednik, Nonsemisimple Macdonald polynomials, Selecta Math. 14 (2009) 427 MR2511191
12 I Cherednik, Jones polynomials of torus knots via DAHA, Int. Math. Res. Not. 2013 (2013) 5366 MR3142259
13 I Cherednik, DAHA-Jones polynomials of torus knots, preprint (2014) arXiv:1406.3959
14 D E Diaconescu, Z Hua, Y Soibelman, HOMFLY polynomials, stable pairs and motivic Donaldson–Thomas invariants, Commun. Number Theory Phys. 6 (2012) 517 MR3021320
15 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
16 P Dunin-Barkowski, A Mironov, A Morozov, A Sleptsov, A Smirnov, Superpolynomials for torus knots from evolution induced by cut-and-join operators, J. High Energy Phys. (2013) MR3046744
17 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, 110, Princeton Univ. Press (1985) MR817982
18 B Fantechi, L Göttsche, D van Straten, Euler number of the compactified Jacobian and multiplicity of rational curves, J. Algebraic Geom. 8 (1999) 115 MR1658220
19 H Fuji, S Gukov, P Sułkowski, Super–A–polynomial for knots and BPS states, Nuclear Phys. B 867 (2013) 506 MR2992793
20 E Gorsky, S Gukov, M Stosic, Quadruply-graded colored homology of knots, preprint (2013) arXiv:1304.3481
21 E Gorsky, M Mazin, Compactified Jacobians and q,t–Catalan numbers, I, J. Combin. Theory Ser. A 120 (2013) 49 MR2971696
22 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
23 E Gorsky, A Oblomkov, J Rasmussen, V Shende, Torus knots and the rational DAHA, Duke Math. J. 163 (2014) 2709 MR3273582
24 L Göttsche, V Shende, Refined curve counting on complex surfaces, Geom. Topol. 18 (2014) 2245 MR3268777
25 S Gukov, M Stošić, Homological algebra of knots and BPS states, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18 (2012) 309 MR3084243
26 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
27 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
28 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
29 G Laumon, Fibres de Springer et jacobiennes compactifiées, from: "Algebraic geometry and number theory" (editor V Ginzburg), Progr. Math. 253, Birkhäuser (2006) 515 MR2263199
30 D Maulik, Stable pairs and the HOMFLY polynomial, preprint (2012) arXiv:1210.6323
31 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press; University of Tokyo Press (1968) MR0239612
32 H R Morton, The coloured Jones function and Alexander polynomial for torus knots, Math. Proc. Cambridge Philos. Soc. 117 (1995) 129 MR1297899
33 A Oblomkov, J Rasmussen, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link, preprint (2012) arXiv:1201.2115
34 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
35 R Pandharipande, R P Thomas, Stable pairs and BPS invariants, J. Amer. Math. Soc. 23 (2010) 267 MR2552254
36 J Piontkowski, Topology of the compactified Jacobians of singular curves, Math. Z. 255 (2007) 195 MR2262728
37 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
38 M Rosso, V Jones, On the invariants of torus knots derived from quantum groups, J. Knot Theory Ramifications 2 (1993) 97 MR1209320
39 R Rouquier, Khovanov–Rozansky homology and 2-braid groups, preprint (2012) arXiv:1203.5065
40 P Samuelson, A topological construction of Cherednik’s 𝔰𝔩2 torus knot polynomials, preprint (2015) arXiv:1408.0483
41 O Schiffmann, E Vasserot, The elliptic Hall algebra, Cherednik Hecke algebras and Macdonald polynomials, Compos. Math. 147 (2011) 188 MR2771130
42 V Shende, Hilbert schemes of points on a locally planar curve and the Severi strata of its versal deformation, Compos. Math. 148 (2012) 531 MR2904196
43 S Stevan, Chern–Simons invariants of torus links, Ann. Henri Poincaré 11 (2010) 1201 MR2753387
44 A T Tran, The strong AJ conjecture for cables of torus knots, J. Knot Theory Ramifications 24 (2015) 1550072 MR3434558
45 M Varagnolo, E Vasserot, Finite-dimensional representations of DAHA and affine Springer fibers : the spherical case, Duke Math. J. 147 (2009) 439 MR2510742
46 J M Wahl, Equisingular deformations of plane algebroid curves, Trans. Amer. Math. Soc. 193 (1974) 143 MR0419439
47 B Webster, Knot invariants and higher representation theory, preprint (2015) arXiv:1309.3796
48 B Webster, G Williamson, A geometric construction of colored HOMFLYPT homology, preprint (2010) arXiv:0905.0486
49 Z Yun, Global Springer theory, Adv. Math. 228 (2011) 266 MR2822234
50 O Zariski, Le problème des modules pour les branches planes, École Polytechnique (1973) MR0414561